Vol. 292, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Locally helical surfaces have bounded twisting
257–272

David Bachman, Ryan Derby-Talbot and Eric Sedgwick

Superconvergence to freely infinitely divisible distributions
273–291

Hari Bercovici, Jiun-Chau Wang and Ping Zhong

Norm constants in cases of the Caffarelli–Kohn–Nirenberg inequality
293–303

Akshay L. Chanillo, Sagun Chanillo and Ali Maalaoui

Noncommutative geometry of homogenized quantum $\mathfrak{sl}(2,\mathbb{C})$
305–354

Alex Chirvasitu, S. Paul Smith and Liang Ze Wong

A generalization of “Existence and behavior of the radial limits of a bounded capillary surface at a corner”
355–371

Julie N. Crenshaw, Alexandra K. Echart and Kirk E. Lancaster

Norms in central simple algebras
373–388

Daniel Goldstein and Murray Schacher

Global existence and blowup of smooth solutions of 3-D potential equations with time-dependent damping
389–426

Fei Hou, Ingo Witt and Huicheng Yin

Formal confluence of quantum differential operators
427–478

Bernard Le Stum and Adolfo Quirós

Rigidity of Hawking mass for surfaces in three manifolds
479–504

Jiacheng Sun

Addendum to “A strong multiplicity one theorem for ${\rm SL}_2$”
505–510

Qing Zhang